RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2001, Number 11, Pages 77–81 (Mi ivm958)  

This article is cited in 13 scientific papers (total in 13 papers)

Brief communications

The Goursat problem for a three-dimensional equation with a higher derivative

V. I. Zhegalov, E. A. Utkina

Kazan State University

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2001, 45:11, 74–78

Bibliographic databases:
UDC: 517.956
Received: 03.07.2000
Revised: 06.02.2001

Citation: V. I. Zhegalov, E. A. Utkina, “The Goursat problem for a three-dimensional equation with a higher derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, no. 11, 77–81; Russian Math. (Iz. VUZ), 45:11 (2001), 74–78

Citation in format AMSBIB
\Bibitem{ZheUtk01}
\by V.~I.~Zhegalov, E.~A.~Utkina
\paper The Goursat problem for a~three-dimensional equation with a~higher derivative
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2001
\issue 11
\pages 77--81
\mathnet{http://mi.mathnet.ru/ivm958}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1889475}
\zmath{https://zbmath.org/?q=an:1029.35074}
\elib{http://elibrary.ru/item.asp?id=9082857}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2001
\vol 45
\issue 11
\pages 74--78


Linking options:
  • http://mi.mathnet.ru/eng/ivm958
  • http://mi.mathnet.ru/eng/ivm/y2001/i11/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Utkina, “On Goursat problems with additional normal derivatives in the boundary conditions”, Russian Math. (Iz. VUZ), 48:4 (2004), 58–62  mathnet  mathscinet  zmath
    2. E. A. Utkina, “On the general case of the Goursat problem”, Russian Math. (Iz. VUZ), 49:8 (2005), 53–58  mathnet  mathscinet
    3. E. A. Utkina, “On a partial differential equation in 4-dimensional Euclidean space”, Lobachevskii J. Math., 18 (2005), 151–175  mathnet  mathscinet  zmath
    4. A. N. Mironov, “The Riemann method for equations with leading partial derivative in $\mathbb R^n$”, Siberian Math. J., 47:3 (2006), 481–490  mathnet  crossref  mathscinet  zmath  isi
    5. L. B. Mironova, “O kharakteristicheskikh zadachakh dlya odnoi sistemy s dvukratnymi starshimi chastnymi proizvodnymi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 43 (2006), 31–37  mathnet  crossref
    6. L. B. Mironova, “On the Riemann method in $\mathbb{R}^n$ for a system with multiple characteristics”, Russian Math. (Iz. VUZ), 50:1 (2006), 32–37  mathnet  mathscinet  zmath
    7. A. N. Mironov, “K metodu Rimana resheniya odnoi smeshannoi zadachi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(15) (2007), 27–32  mathnet  crossref
    8. I. G. Mamedov, “Ob odnoi trekhmernoi zadache Gursa novogo tipa dlya giperbolicheskogo uravneniya s razryvnymi koeffitsientami”, Trudy shestoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (1–4 iyunya 2009 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2009, 158–160  mathnet
    9. A. N. Mironov, “The Riemann function for one equation in an $n$-dimensional space”, Russian Math. (Iz. VUZ), 54:3 (2010), 19–23  mathnet  crossref  mathscinet  elib
    10. I. G. Mamedov, “Ob odnoi trekhmernoi zadache Gursa novogo tipa dlya giperbolicheskogo uravneniya s razryvnymi koeffitsientami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(20) (2010), 209–213  mathnet  crossref
    11. Mironov A.N., “On the construction of the Riemann function for an equation with leading fifth partial derivative”, Differ Equ, 46:2 (2010), 270–276  crossref  mathscinet  zmath  isi  elib
    12. I. G. Mamedov, “One Goursat problem in a Sobolev space”, Russian Math. (Iz. VUZ), 55:2 (2011), 46–55  mathnet  crossref  mathscinet
    13. I. G. Mamedov, “Nonclassical Analog of the Goursat Problem for a Three-Dimensional Equation with Highest Derivative”, Math. Notes, 96:2 (2014), 239–247  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:267
    Full text:105
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019